# SDR Q2S2010F00006

- Difficulty date: August 19, 2009
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B1441840
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR L/E CAVITY LOWER CHORD AT APPROX OLES 1500 FOUND CORROSION.  REPAIR CARRIED OUT IAW EN NR 1362-09.
